# SDR USAA070584

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB INTERSPAR BOX STAB STA 0, BUSHING, R9 LUG BORE CORRODED.  FABRICATED BUSHING, INSTALLED INTO BORE PER SRM 55-10-10; CORR TASK C53-701-02; LEVEL 2, DEFECT SIZE:  .25 INCH.
